On some extensions of Murray's Law - Publikacja - MOST Wiedzy

Wyszukiwarka

On some extensions of Murray's Law

Abstrakt

This paper cites the original Murray's law about optimal radii.Extensions to some class of non-newtonian flows that aredescribedby Ostwalda-de Waele model and newtonian flows foreliptical crosssections. A generalisation of Murray's law formultiobjectiveformulation is also given. It is shown that theoriginal formulation of optimal condition is a particular case ofmultiobjective formulation.

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
TASK Quarterly nr 14, strony 57 - 65,
ISSN: 1428-6394
Język:
angielski
Rok wydania:
2010
Opis bibliograficzny:
Tesch K.: On some extensions of Murray's Law// TASK Quarterly. -Vol. 14., nr. nr 3 (2010), s.57-65
Weryfikacja:
Politechnika Gdańska

wyświetlono 10 razy

Publikacje, które mogą cię zainteresować

Meta Tagi